Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 47, No. 2, pp. 505-518 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On pairs of non measurable linear varieties in A$_{n}$

G. Raguso and L. Rella

Dipartimento di Matematica, Via E. Orabona , 4 Campus Univ., I-70125 Bari, Italy

Abstract: We consider a family of varieties, where each variety is a pair consisting of a hyperplane and a straight line in $n$-dimensional affine space $A_{n}$, where $n\geq 3$. Using Stoka's second condition, we show that this family is not measurable, therefore it is an example of a family of varietes in the sense of Dulio's classification [D].

[D] Dulio, P.: Some results on the Integral Geometry of unions of indipendent families. Rev. Colombiana Mat. {\bf 31}(2) (1997), 99--108.

Keywords: Integral geometry

Classification (MSC2000): 53C65

Full text of the article:

Electronic version published on: 19 Jan 2007. This page was last modified: 5 Nov 2009.

© 2007 Heldermann Verlag
© 2007–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition